US-based emergency department visits for fluoroquinolone-associated hypersensitivity reactions
Article first published online: 20 AUG 2013
Published 2013. This article is a U.S. Government work and is in the public domain in the USA.
Pharmacoepidemiology and Drug Safety
Volume 22, Issue 10, pages 1099–1106, October 2013
How to Cite
Jones, S. C., Budnitz, D. S., Sorbello, A. and Mehta, H. (2013), US-based emergency department visits for fluoroquinolone-associated hypersensitivity reactions. Pharmacoepidem. Drug Safe., 22: 1099–1106. doi: 10.1002/pds.3499
- Issue published online: 1 OCT 2013
- Article first published online: 20 AUG 2013
- Manuscript Accepted: 18 JUL 2013
- Manuscript Revised: 3 JUL 2013
- Manuscript Received: 30 APR 2013
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.